MAUDE Adverse Event Report: ZIMMER GMBH 12/14 CERAMIC FEM HEAD -3.5X28; HIP PROSTHESIS

ZIMMER GMBH 12/14 CERAMIC FEM HEAD -3.5X28; HIP PROSTHESIS
Catalog Number 00-8775-028-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 28mm i.D.44mm o.D.Size f bearing, #item (b)(6), #lot 66950675.Therapy date: (b)(6) 2025.G2 report source: japan.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a hip revision 7 months post implantation due to a fall when going down the stairs.The surgeon noted that the dual mobility was then disassembled.Reoperation was completed by replacing the head and bearings.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4,b5,d2,d9,g1,g3,g6,h1,h2,h3,h4,h6.Corrected: d4.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
12/14 CERAMIC FEM HEAD -3.5X28
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22700130
Report Number0009613350-2025-00635
Device Sequence Number15740759
Product Code LZO
UDI-Device Identifier00889024430280
UDI-Public(01)00889024430280(17)340508(10)3194020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00-8775-028-01
Device Lot Number3194020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown